# SDR FDEA202201060016

- Difficulty date: January 6, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 87,973 hours, 21,493 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28952
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - LEADING EDGE CAVITY BEADED DOUBLER AT STATION XOS = 796 FOUND   CRACK. RIGHT HAND WING LEADING EDGE CAVITY DOUBLER AT STATION XOS 796 REPAIR CARRIED OUT   AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
